# SDR 9605003236

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-211
- Aircraft serial: 355
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Interface Units
- Condition: Malfunctioned
- Location: Nr 1/2
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON THE WHEEL PAGE OF THE ECAM, THE NOSE LANDING GEAR TRIANGLE INDICATED RED WITH THE GEAR DOWN.  CYCLED THE LANDING GEAR HANDLE AND ALL INDICATIONS WERE NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 1 AND NR 2 LANDING GEAR CONTROL INTERFACE UNITS AND OPERATIONAL CHECK OK.
